A triangular nonlinear reaction-fractional diffusion system with a balance law

Ahmed Alsaedi, Maryam Al-Yami, Mokhtar Kirane, Faten Momenkhan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The aim of this paper is to establish a global existence result for a nonlinear reaction diffusion system with fractional Laplacians of different orders and a balance law. Our method of proof is based on a duality argument and a recent maximal regularity result due to Zhang.

Original languageBritish English
Pages (from-to)1825-1830
Number of pages6
JournalMathematical Methods in the Applied Sciences
Volume41
Issue number5
DOIs
StatePublished - 30 Mar 2018

Keywords

  • balance law
  • fractional Laplacian
  • global solution
  • reaction-diffusion system

Fingerprint

Dive into the research topics of 'A triangular nonlinear reaction-fractional diffusion system with a balance law'. Together they form a unique fingerprint.

Cite this